Posted by Arlene Nagle
on October 04, 2000 at 10:34:12:
In Reply to: Re: panic attacks and hormone replacement therapy posted by friend on October 03, 2000 at 04:39:51:
: : Five months ago I experienced a chemically induced panic attack from using tosterone hormone and changing from one estrogene hormone to a different estrogen hormone too quickly. I also trie acupuncture which did not work because it acted like the tosterone did. I was on a low dose amount of paxil which I am off of now,I did it very slowly. I still have symptoms of arm tingling and heart palpitations from time to time especially when I am having yeast problems. I know my hormones are still not right and I want to change them and try something different. Any suggestions as how to make sure I will not have any major problems such as a panic attack during the change. I eliminated the tosterine several months ago, which really stopped the panic attacks. I am very leary about making another change, but it needs to be done.
: Why does it have to be done?? How old are you? Why do you want to change your hormones?
I am 49 years old and I am currently taking the birth control pill as hormone replacement theraplacement therapy. When I had a salavia test for hormone levels, it came back showing a low level for progesterone and testosterone and borderling low/normal for estrogen. I know the birth control pill is causing me problems, such as yeast problems, arm tingling etc. because it is not the replacement therapy I need. I have to use something because I will have verrrrry irregular periods without using something and I will bleed most of the time. Therefore I need to chnge, but my fear is having a possible panic attack again or other side effects when changing from one hormone therapy to another. I want to change to using progesterone cream which is what I think I need, but I am leary of making the transition. Any suggestions on an easy way to make the transition. thanks